×

Spectral curves and integrable systems. (English) Zbl 0824.14013

The author studies families of Jacobians of spectral curves over algebraic curves of any genus. Main result:
Let \(\Sigma\) be a nonsingular complete algebraic curve, \(\mathbb{K}_ \Sigma\) its canonical line bundle. Let \(L\) be a positive line bundle on \(\Sigma\) satisfying \(L \geq \mathbb{K}_ \Sigma\). Let \(M_{\text{Higgs}}\) be the moduli space of \(L\) twisted Higgs pairs (pairs consisting of a vector bundle and an \(L\)-twisted endomorphism satisfying a stability condition). Then
1. \(M_{\text{Higgs}}\) is fibered, via an invariant polynomial map \(H_ L\): \(M_{\text{Higgs}} \to B_ L\) by Jacobians of spectral curves.
2. For every nonzero \(s \in H^ 0 (\Sigma, L \otimes \mathbb{K}_ \Sigma^{- 1})\) there exists a canonical Poisson structure, \(\Omega_ S\), on \(M_{\text{Higgs}}\).
3. \(H_ L : M_{\text{Higgs}} \to B_ L\) is an integrable system.
Reviewer: R.Salvi (Milano)

MSC:

14F10 Differentials and other special sheaves; D-modules; Bernstein-Sato ideals and polynomials
37J99 Dynamical aspects of finite-dimensional Hamiltonian and Lagrangian systems
14J10 Families, moduli, classification: algebraic theory
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] Adams, M.R. , Harnad, J. and Hurtubise, J. , Isospectral Hamiltonian flows in finite and infinite dimensions, II. Integration of flows , Commun. Math. Phys. 134 (1990), 555-585. · Zbl 0717.58051
[2] Adams, M.R. , Harnad, J. and Previato, E. , Isospectral Hamiltonian flows in finite and infinite dimensions, I. Generalized Moser systems and moment maps into loop algebras , Commun. Math. Phys. 117 (1988), 451-500. · Zbl 0659.58022
[3] Altman, A. , Iarrobino, A. and Kleiman, S. , Irreducibility of the Compactified Jacobian , Proc. Nordic Summer School, 1-12 (1976). · Zbl 0415.14014
[4] Adler, M. and Van Moerbeke, P. , Completely integrable systems, Euclidean Lie algebras, and curves , Advances in Math. 38 (1980), 267-317. · Zbl 0455.58017
[5] Arnol’D, V.I. and Givental’, A.B. , Symplectic geometry , in: Dynamical systems IV , (eds). Arnol’d, V. I. and Novikov, S. P., (EMS, vol. 4, pp. 1-136) Berlin Heidelberg, Springer: New York, 1988. · Zbl 0780.58016
[6] Artin, M. , On Azumaya algebras and finite dimensional representations of rings , J. Algebra 2 (1969), 532-563. · Zbl 0222.16007
[7] Atiyah, M. , Vector bundles over an elliptic curve , Proc. Lond. Math. Soc. 7 (1957), 414-452. · Zbl 0084.17305
[8] Beauville, A. , Jacobiennes des courbes spectrales et systèmes Hamiltoniens complètement intégrables , Acta Math. 164 (1990), 211-235. · Zbl 0712.58031
[9] Beauville, A. , Narasimhan, M.S. and Ramanan, S. , Spectral curves and the generalized theta divisor , J. Reine Angew. Math. 398 (1989), 169-179. · Zbl 0666.14015
[10] Desale, U.V. and Ramanan, S. , Classification of vector bundles of rank 2 on hyperelliptic curves , Invent. Math. 38 (1976), 161-185. · Zbl 0323.14012
[11] Hartshorne, R. , Residues and Duality , Lect. Notes Math., Vol. 20, Springer-Verlag, 1966. · Zbl 0212.26101
[12] Hitchin, N.J. , Stable bundles and integrable systems , Duke Math. J. 54, No. 1, 91-114 (1987). · Zbl 0627.14024
[13] Hitchin, N.J. , Flat connections and geometric quantization , Comm. Math. Phys. 131 (1990), 347-380. · Zbl 0718.53021
[14] Newstead, P.E. , Introduction to moduli problems and orbit spaces , Springer-Verlag, 1978. · Zbl 0411.14003
[15] Narasimhan, M.S. and Ramanan, S. , Moduli of vector bundles on a compact Riemann surface , Ann. Math. 89, No 1 (1969), 19-51. · Zbl 0186.54902
[16] Reyman, A.G. and Semenov-Tyan-Shansky, M.A. , Group theoretical methods in the theory of finite dimensional integrable systems , in: Dynamical Systems 7 (eds.) Arnol’d, V. I. and Novikov, S. P., (EMS, vol. 16, pp. 119-193), 1987 (Russian).
[17] Seshadri, C.S. , Fibrés vectoriels sur les courbes algébriques , asterisque 96 (1982). · Zbl 0517.14008
[18] Simpson, C. , Moduli of representations of the fundamental group of a smooth projective variety , Preprint, Princeton University (1989).
[19] Treibich, A. and Verdier, J.-L. , Variétés de Kritchever des Solitons Elliptiques de KP , Preprint. · Zbl 0837.14011
[20] Tu, L. , Semistable bundles over an elliptic curve , Preprint, to appear in Adv. Math. · Zbl 0786.14021
[21] Weinstein, A. , The local structure of Poisson manifolds , J. Diff. Geom. 18 (1983), 523-557. · Zbl 0524.58011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.